# SDR NSVA200300013

- Difficulty date: February 24, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 340B299
- Aircraft time: 23,568 hours, 25,859 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Valve
- Part number: HP848430621
- Part serial: 1183
- Condition: Inoperative
- Location: Main Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A, O

## Discrepancy

On Final into ORF from LGA: Crew selected gear down, with Hyd pump "ON", gear failed to extend. The gear in transient light remained on. Crew initiated emergency gear extension procedures as per checklist blowing the explosive bolts causing the gear to lower and lock. Pilot reported that aircraft landed with no nose wheel steering and had minimal breaking action.  Captain reported normal operational use of brakes and steering during taxi check.  MX R&R landing gear control valve IAW SAAB AMM Chapter 32-31-15. R&R Landing gear control handle IAW SAAB AMM 32-31-05-02. Op's check good. Aircraft returned to service.
